# SDR SWI2023F00085

- Difficulty date: May 9, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SIDE SEAT TRACK FS544.00 - FS559.00+48 CORRODED/GOUGED IN SEVERAL AREAS (MARKED)      (C-CHECK RO 6/20/2023)    REMOVED AND REPLACED RH SIDE SEAT TRACK FS544.00 - FS559.00+48 REF CRJ 200 AMM 53-01-11-400-802 TORQUE WRENCH TUC8619 DUE 31 OCT23
